# SDR TSAA0133169

- Difficulty date: November 30, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21720
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9221009
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED LEFT OVERWING IDENT BATTERY PACKS DUE TO INOPERATIVE.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
